Biblioteca de la Universidad Complutense de Madrid

Polynomial images of R-n


Fernando Galván, José Francisco y Gamboa, J. M. (2003) Polynomial images of R-n. Journal of Pure and Applied Algebra , 179 (3). pp. 241-254. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


Let R be a real closed field and n greater than or equal to 2. We prove that: (1) for every finite subset F of R", the semialgebraic set R"\F is a polynomial image of R"; and (2) for any independent linear forms 1, of R", the semialgebraic set {l(1) > 0,..., l(r) > 0} subset of R" is a polynomial image of R"

Tipo de documento:Artículo
Palabras clave:Real
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15232

C. Andradas, L. BrTocker, J.M. Ruiz, Constructible sets in real geometry, Ergebnisse der Mathematik,Vol. 33, Springer, Berlin, Heidelberg, New York, 1996.

J. Bochnak, M. Coste, M.-F.Roy, G&eom&etrie alg&ebrique r&eelle, Ergebnisse der Mathematik, Vol. 12,Springer, Berlin, Heidelberg, New York, 1987.

H. Delfs, M. Knebusch, Semialgebraic topology over a real closed 0eld II. Basic theory of semialgebraic spaces, Math. Z. 178 (2) (1981) 175–213.

J.M. Gamboa, Reelle Algebraische Geometrie,Oberwolfach, June, 10th–16th, 1990.

J.M. Gamboa, C. Ueno, Proper polynomial maps: the real case, Lecture Notes in Mathematics, Vol.1524, Springer, Berlin, 1992, pp. 240–256. Real AlgebraicGeometry (Rennes, 1991).

Z. Jelonek, A geometry of polynomial transformations of the real plane, Bull. Polish Acad. Sci. Math.48 (1)(2000) 57–62.

S. Pinchuk, A counterexample to the real Jacobian Conjecture, Math. Z. 217 (1994) 1–4.

J.M. Ruiz, Semialgebraicand semianalyticsets, Cahiers d’Histoire des Math&ematiques, S&er. 2, No. 1,Institut Henri Poincar&e, 1991, pp. 59–70.

Depositado:17 May 2012 08:54
Última Modificación:01 Mar 2016 16:20

Sólo personal del repositorio: página de control del artículo